# SDR AALA202206133676

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 78,048 hours, 10,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH LIGHTING AT G-3 GALLEY INOPERATIVE LEFT SIDE. REMOVED AND REPLACED LEFT GALLEY LIGHT PER AMM 33-51-03.
